# SDR QXEA0201692

- Difficulty date: October 20, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 9,154 hours, 12,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Part serial: H103
- Condition: Inoperative
- Location: Zone 200
- Part time: 8,171 hours, 11,303 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSC-FORWARD AND CENTER CEILING AISLE EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED PS3 BATTERY PACK. OPERATIONAL TEST GOOD. AIRCRAFT RETURNED TO SERVICE.
